Research output

Article in Journal ()

Equivalence of the filament and overlap graphs of subtrees of limited trees

Citation
Enright J & Stewart L (2017) Equivalence of the filament and overlap graphs of subtrees of limited trees, Discrete Mathematics & Theoretical Computer Science, 19 (1), Art. No.: 20.

Abstract
The overlap graphs of subtrees of a tree are equivalent to subtree filament graphs, the overlap graphs of subtrees of a star are cocomparability graphs, and the overlap graphs of subtrees of a caterpillar are interval filament graphs. In this paper, we show the equivalence of many more classes of subtree overlap and subtree filament graphs, and equate them to classes of complements of cochordal-mixed graphs. Our results generalize the previously known results mentioned above.

StatusPublished
AuthorsEnright Jessica, Stewart Lorna
Publication date20/06/2017
Publication date online20/06/2017
Date accepted by journal02/06/2017
URLhttps://dmtcs.episciences.org/3715
PublisherDiscrete Mathematics & Theoretical Computer Science
ISSN 1365-8050
LanguageEnglish

Journal
Discrete Mathematics & Theoretical Computer Science: Volume 19, Issue 1

© University of Stirling FK9 4LA Scotland UK • Telephone +44 1786 473171 • Scottish Charity No SC011159
My Portal